Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Why my periods have become longer/ shorter after miscarriage ?

I am a female, 27 yrs, with regular periods (26 to 32 day cycles) before my first pregnancy . I got preg first time in June 09, was later diagnosed with blighted ovum in Sept and pregnancy was medically terminated in Sept. with medicines only. After that I have had periods on 16 th Oct, 19 th Nov (35 day cycle), 23 rd Dec(35 days) which were longer cycles than usual. Now, on 14 th J anuary , I suddenly got my periods( just 23 days) which is short than my usual. Now, I had a doubt whether it may be a missed abortion and did an urine hcg test with the pregnancy strip (18 th Jan) and the result was negative. Now, can you please let me know why my periods have become longer/ shorter after miscarriage . Also , if I try to conceive now is there a chance that my egg quality may be poor. Any advice will be greatly appreciated. Thanks in advance Maria
Asked On : Tue, 19 Jan 2010
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  Anonymous's Response

miscarrage will lead to a syndrome called ovarian failure. in thios the ovary fails to produce sufficient amount of hormones to maintain the proper menstrual flow. check this with the doctor

Answered: Tue, 19 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor